# SDR A6WA200440020

- Difficulty date: February 6, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FOUND FLAPS FAIL ON APPROACH FLAPS AT 30 DEGREES.  REMOVED AND REPLACED 1 FLEX DRIVE CABLE AND 2 BPSU IAW MM 27-51-10.  PERFORMED RIGGING AND OPS CHECK.  OPS CHECK GOOD, S/N 5310, 0857.
